MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number UNK-PATIENT INTERFACE
Medical Device Problem Codes Decrease in Suction (1146); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the patient interface (pi) the surgeon found the device to be very stiff which made placement challenging.Due to this, the device would not maintain suction so was replaced with a back up.The surgeon also reported the replacement device to be very stiff.There was no patient injury and the procedure was completed without further issue.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d4: lot number: unknown/not provided.Section d4: model # unknown/not provided.Section d4: catalog # unknown/not provided.Section d4: expiration date: unknown, as the lot number of the device was not provided.Section d4: udi #: a complete udi # is unknown as product lot number was not provided.Section d6a - implant date: not applicable to suspect device.Section d6b - explant date: not applicable to suspect device.Section e1 - first/given name: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the lot number of the device was not provided.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25326464
Report Number3012236936-2026-000125
Device Sequence Number9806274
Product Code GEX
UDI-Device Identifier15050474534688
UDI-Public(01)15050474534688(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-PATIENT INTERFACE
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown